# SDR ASAA2013041094429

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 19,966 hours, 6,180 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 32145526
- Part serial: 2823
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 69,677 hours, 34,007 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN LR2 RT AFTER CLIMB FROM FL370 TO FL390 BLEED TRIP OFF LIGHT ILLUMINATED RT PACK SYS, RT DUCT PRESS WENT TO ZERO.  QRH FOLLOWED, TRIP RESET PUSHED, SYS RESET WITH LIGHT OFF AND DUCT PRESSURE MARRIED WITH LT PACK AS 38PSI.  ACFT GROUNDED.  PERFORMED FIM TASK 36-10 TASK 801 UP TO STEP F(15). FOUND PRSOV LEAKING AIR AROUND THE DOWN STREAM MANIFOLD.  R & R NR 2 ENG PRSOV IAW MM 36-11-04-000-801 AND MM 36-11-04-400-801. OPS AND LK CHECKS GOOD. PERFORMED REPAIR CONFIRMATION IAW AMM TASK 36-10, TASK 801, STEP J(15) OPS CHECK NORMAL BLEED TRIP DID NOT COME ON.
